# SDR AALA202409230540

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 33,600 hours, 13,767 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Mechanism
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO UNLOCK WHEN ROTATING KNOB CLOCKWISE. CLEANED AND LUBED FLT DECK DOOR MECHANISM, OPERATED SEVERAL TIMES.
